Panadol Actifast 20s

€5.99

Code 1936

The unique formulation in Panadol Actifast provides fast pain relief for a wide variety of symptoms such as headaches, muscular aches and pains, toothache, and signs of cold and flu.

Do not take any other product(s) which contains paracetamol
Add to Basket
Product Description

Panadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief. Suitable for: headache, rheumatic pain, muscular ache/pain, toothache, period pain, cold and flu symptoms.

  • Up to twice as fast as other Paracetamol based sources of pain relief
  • Effective against a variety of headaches, aches and pains and fever

How to use

Please read the enclosed leaflet carefully before taking these tablets.

Adults, children aged 12 years and over: Take 1–2 tablets every 4–6 hours as required.
Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Not suitable for children under 12 years of age.
For professional advice on medicines, consult your pharmacist.

Ingredients

Ingredients: Paracetamol 500mg, Sodium Content 173mg Per Tablet

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty